# SDR AALA201811199014

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 17,166 hours, 3,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Part serial: 797968
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST,  RECEIVED CODE 335100, BATTERY EPSU 13WL AFT LEFT FAULT.  REPLACED THE BATTERY IAW AMM 33-51-38.
